# SDR CALA9900511

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN JUST FORWARD OF CONTROL TAB AREA CRACKED (3).  STOP DRILLED CRACK.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 51-10-2, 51-10-1, AND 55-20-3.
